# SDR 29GA2016081400001

- Difficulty date: August 12, 2016
- Submitted: August 14, 2016
- Operation: Air carrier
- Aircraft: N353AG
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 35,548 hours, 39,752 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2134
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0087, FOWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 33-50-10-04. OPS CHECKED GOOD.
